Depression

Question
Posted by: Pam | 2018/05/23

Q.

I have been on Cymbalta for almost a year and a half with no side effects and it worked wonders for me. All of a sudden the last month I feel as is if it quit working or something.

I feel hateful and anxious and I feel as if I cannot get along with anyone my co workers my family anyone. Its really getting bad to the point I am about over it all.. please help.. thank you

Expert's Reply

A.

Depression expert
- 2018/05/24

Hello Pam,
Hmm.  So you are still on the same dose of Cymbalta that you have been taking for 18 months ?  Usually when such a drug works and is helpful, it doesn't usually just stop working.  Has anything else changed in your life or the meds you take ?  Have you started drinking more alcohol than usual ? ( alcohol can damage and reduce the effects of antidepressants. )
Do discuss this change with the doctor treating you and who provides the prescriptions. Do not suddenly and abruptly stop taking the drug, as this can in itself cause unpleasant side-effects ; such drugs need to be reduced gradually.
Also, considering the interpersonal problems you've run into, consider arranging to see a counselor to talk through and change that

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.